# SDR REXA97096

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322PX
- Make and model: Saab SF340A
- Aircraft serial: 340A041
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 7253620068
- Condition: Corroded
- Location: Bs 215
- Part time: 29,879 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL EXTRUSION AT FS 215.0/BODY LINE 10.5R HAS SEVERE EXFOLIATION CORROSION.  REPAIRED BY FABRICATING A SECTION FROM  7253620-068 LONGERON STOCK, AND SPLICED EXISTING LONGERON.  PERFORMED IAW SAAB DOCUMENT 72SDS0500.  (X)
